# SDR DALA2025123009523

- Difficulty date: December 29, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 53,384 hours, 26,766 cycles
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 7791005DG
- Part serial: 07787
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ATB/DE,  LEFT ENGINE COMPRESSOR STALL DURING CLIMB. PULLED THROTTLES BACK AND ENGINE WAS STABLE.   BORESCOPE COMPLETED WITH NO FINDINGS, REPLACED FCU.
